NOTE New Upper Bounds for a Canonical Ramsey Problem

f

(l,k) be the minimum n with the property that every coloring yields either with , or with all distinct. We prove that if , then as . This supports the conjecture of Lefmann, Rödl, and Thomas that .

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received July 2, 1998

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Jiang, T., Mubayi, D. NOTE New Upper Bounds for a Canonical Ramsey Problem. Combinatorica 20, 141–146 (2000). https://doi.org/10.1007/s004930070037

Download citation

  • AMS Subject Classification (1991) Classes:  05C35, 05C55